Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 14, NWS Melbourne, FL

March 16, 2022Brevard County, Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Mar 16, 2022, 3:39 PM EDT for Brevard County, Osceola County, Florida. It was in force for 66 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 16, 2022, 3:39 PM EDT (19:39 UTC)
Expired
Mar 16, 2022, 4:45 PM EDT
In force
66 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brevard County, FL, Osceola County, FL

The radar

The Melbourne radar (KMLB), 14 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 16, 4:08 PM EDTHAIL 0.25Viera, FLOFF-DUTY USSF EMPLOYEE REPORTS PEA SIZED HAIL IN VIERA.
Mar 16, 4:13 PM EDTHAIL 0.752 S Suntree, FLPUBLIC REPORTS PENNY SIZED HAIL IN SUNTREE ALONG ST. ANDREWS BLVD.
Mar 16, 4:16 PM EDTHAIL 0.754 W Satellite Beach, FLTRAINED SPOTTER REPORTS PENNY SIZED HAIL IN MELBOURNE NEAR THE INTERSECTION OF POST ROAD AND CROTON ROAD.
Mar 16, 4:20 PM EDTHAIL 0.88Satellite Beach, FLOFF-DUTY USSF EMPLOYEE REPORTS NICKEL SIZED HAIL IN SATELLITE BEACH.
Mar 16, 4:20 PM EDTHAIL 12 S Patrick Air Force B, FLPUBLIC REPORTS QUARTER SIZED HAIL IN SATELLITE BEACH.
Mar 16, 4:22 PM EDTHAIL 1Patrick Air Force Base, FLPERSONNEL AT PATRICK SFB REPORTED QUARTER SIZED HAIL.
Mar 16, 4:37 PM EDTHAIL 0.881 Se West Melbourne, FLOFF-DUTY NWS EMPLOYEE MEASURED NICKEL SIZED HAIL IN WEST MELBOURNE.
Mar 16, 4:42 PM EDTHAIL 0.751 S Melbourne Airport, FLTRAINED SPOTTER REPORTED DIME SIZED HAIL ALONG DAIRY ROAD IN MELBOURNE FROM HIBISCUS BLVD. TO EBER BLVD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 16, 1:26 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.7 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2022-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 389 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2022-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
389 J/kg
Mixed-layer CIN
-88 J/kg
Mixed-layer LCL
915 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

313 
WUUS52 KMLB 161939
SVRMLB
FLC009-097-162045-
/O.NEW.KMLB.SV.W.0014.220316T1939Z-220316T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
339 PM EDT Wed Mar 16 2022

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Southern Brevard County in east central Florida...
  East central Osceola County in east central Florida...

* Until 445 PM EDT.

* At 339 PM EDT, a severe thunderstorm was located near Holopaw,
  moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Palm Bay, Melbourne, Rockledge, Cocoa Beach and Satellite Beach. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2796 8116 2816 8110 2838 8056 2830 8057
      2819 8056 2794 8045
TIME...MOT...LOC 1939Z 256DEG 32KT 2809 8099 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Haley
2 follow-up statements
896 
WWUS52 KMLB 161955
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
355 PM EDT Wed Mar 16 2022

FLC009-097-162045-
/O.CON.KMLB.SV.W.0014.000000T0000Z-220316T2045Z/
Brevard FL-Osceola FL-
355 PM EDT Wed Mar 16 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHERN BREVARD AND EAST CENTRAL OSCEOLA COUNTIES...

At 354 PM EDT, a severe thunderstorm was located 7 miles northwest of
Camp Holly Fish Camp, moving east at 40 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Palm Bay, Melbourne, Rockledge, Cocoa Beach and Satellite Beach. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2795 8090 2796 8097 2820 8100 2838 8056
      2830 8057 2819 8056 2801 8049
TIME...MOT...LOC 1954Z 248DEG 34KT 2813 8086 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Haley
715 
WWUS52 KMLB 162016
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
416 PM EDT Wed Mar 16 2022

FLC097-162026-
/O.CAN.KMLB.SV.W.0014.000000T0000Z-220316T2045Z/
Osceola FL-
416 PM EDT Wed Mar 16 2022

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OSCEOLA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Florida.

LAT...LON 2798 8069 2829 8077 2838 8056 2830 8057
      2819 8056 2801 8049
TIME...MOT...LOC 2016Z 254DEG 20KT 2820 8064 

$$

FLC009-162045-
/O.CON.KMLB.SV.W.0014.000000T0000Z-220316T2045Z/
Brevard FL-
416 PM EDT Wed Mar 16 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTHEASTERN BREVARD COUNTY...

At 416 PM EDT, a severe thunderstorm was located over South Patrick
Shores, or near Satellite Beach, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Palm Bay, Melbourne, Rockledge, Cocoa Beach and Satellite Beach. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2798 8069 2829 8077 2838 8056 2830 8057
      2819 8056 2801 8049
TIME...MOT...LOC 2016Z 254DEG 20KT 2820 8064 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Haley

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 2:25 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Mar 16, 2:25 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
225 PM EDT Wed Mar 16 2022

.DISCUSSION...

...Severe Thunderstorm Watch In Effect Through 8 PM, Large Hail
and Damaging Wind Gusts Are The Main Threats...

This Afternoon-Tonight...A Severe Thunderstorm Watch has been
issued for most of east-central FL through 8 PM. Numerous
lightning storms are expected to develop and move across our area
this afternoon and evening. Some storms will become strong to
severe, and be capable of producing damaging wind gusts of 60 mph
or greater, and hail of 1-2 inches or greater, in addition to
frequent lightning strikes and torrential downpours. Depending on
how convection trends this evening, we may need to add Martin
County to the Severe Thunderstorm Watch and possibly extend it
past 8pm for another hour or two.

The 15Z XMR sounding shows that the mid-level dry air over the
west-central peninsula this morning has now moved over the
eastern peninsula too. This drier air aloft will enhance the
potential for damaging wind gusts. Additionally, 500mb temps have
cooled just a tad and the freezing level has dropped by approx.
500ft. Meaning it won't take much for elevated hail cores to
develop, especially with 25-35 knots of effective bulk shear
helping to support/maintain strong convective updrafts.

Most activity is forecast to push offshore by 9-10pm this evening,
then mostly dry conditions overnight. Some cooler air moves north
of I-4 where overnight lows drop to the upper 50s, otherwise it
will be in the low 60s. Some models are hinting at patchy fog
developing, however with 925mb winds forecast to be around 10-15
knots, then low stratus and/or shallow mists are more likely.

Thursday...Mostly dry conditions expected behind the weak cold
front, though the tail-end of the boundary is forecast to linger
along the southern Treasure Coast. A few showers are possible
from Fort Pierce South, with rain chances at 20pct. Not much
relief from the heat as afternoon highs reach the mid to upper 80s.

Thursday Night-Sunday...(Modified Previous Discussion) After the H50
low lifts out well to our NE, mid level heights will rise Fri on the
western flank of the Atlantic ridge east of FL. By the weekend, a
broad but fairly deep positively tilted mid level trough will
acquire a neutral tilt as it moves through the eastern CONUS. The
base of the trough will push across the deep south, brushing NOFL in
the process. On Fri, S-SW flow develops on the west flank of the
Atlantic ridge with increasing moisture leading to scattered (30-40
POPs) afternoon showers/few TS transiting the CWA from W-E, and then
rapidly offshore in the early evening. On Sat, winds veer to SW
ahead of a slow-moving cool front, with sufficient moisture leading
to scattered showers and a few storms moving W-E across the area,
mainly during the afternoon and early evening once again. The front
is progged to be near or a little south of I-4 by sunrise Sun, with
isolated-scattered showers, mainly in central-south FL.

Max temps M-U80s for most of the area Fri-Sat, then drop back to the
U70s-L80s far south on Sun behind the front. Thurs night mins in the
L-M60s south of I-4, M-U50s north. Mins well into the 60s Fri night,
and L-M60s for all the but far north (U50s) Sat night. Cooler Sun
night with 50s everywhere but the Treasure Coast and the barrier
islands of the Space Coast (L60s).

Monday-Tuesday...(Modified Previous Discussion) Flat mid level ridge
will build over FL, resulting in dry wx. Temps increase as the large
surface high pressure overhead slides into the Atlantic.

&&

.AVIATION...

Numerous lightning storms, some of which will be strong to severe,
are expected to move across Central FL this afternoon and early
evening. The strongest storms will be capable of producing wind
gusts over 40KT and large hail of 1-2 inches in diameter. Have
slightly adjusted TEMPO groups to account for timing, but
amendments will be needed as convection gets going. The strongest
activity will move offshore from the coast by 00Z this evening,
and any lingering storms will dissipate by 03Z. Low stratus and/or
shallow ground fog will be possible tonight, especially across the
inland terminals. Additional details will be added to the 00Z TAFs
once storms move out of the area.

&&

.MARINE...

Rest of Today-Tonight...A Severe Thunderstorm Watch is in effect
for the all nearshore waters through this evening. Expect numerous
strong to severe lightning storms to push offshore this evening,
producing wind gusts above 40 knots, large hail greater than
quarter size, and frequent lightning strikes. Some showers and
storms will linger into the overnight hours before drier air moves
in behind the cold front tonight. Tonight, west winds 5-10 knots
nearshore and 10-15 knots offshore with seas 3-5 feet.

Thursday...West winds in the morning rapidly veer north, then east
in the afternoon as weak high pressure moves east of FL. The tail
end of the cold front that moved through on Wednesday will linger
along the far southern Treasure Coast, with isolated showers
possible south of Ft. Pierce Inlet. Seas 2-3 feet, with up to 4
feet well offshore.

Thursday Night-Sunday...(Modified Previous Discussion) Light flow
will back to southerly by Fri morning. A few showers possible
offshore the southern Treasure Coast. Winds increase out of the SSW
Fri afternoon and SW Sat with scattered showers/few storms moving W-
E across the waters each afternoon-early evening. A slow moving cool
front near Cape Canaveral by Sun morning sag across the southern
water by the afternoon, accompanied by isolated-scattered showers
and a few storms, with winds shifting to NW behind the boundary.

Seas 2-3ft near shore and 4ft well offshore Thu-Sat, building to 3-
5ft behind the from on Sun.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  58  80  59  84 /  30   0   0  30
MCO  61  84  62  88 /  20   0   0  30
MLB  64  82  65  84 /  40   0   0  30
VRB  62  83  64  85 /  40  10  10  30
LEE  60  81  58  86 /  10   0   0  30
SFB  60  83  59  87 /  30   0   0  30
ORL  63  84  62  89 /  20   0   0  30
FPR  62  83  65  85 /  40  10  10  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Severe Thunderstorm Watch until 8 PM EDT this evening for
     Coastal Volusia-Indian River-Inland Volusia-Northern
     Brevard-Northern Lake-Okeechobee-Orange-Osceola-Seminole-
     Southern Brevard-Southern Lake-St. Lucie.

AM...Severe Thunderstorm Watch until 8 PM EDT this evening for
     Flagler Beach to Volusia-Brevard County Line 0-20 nm-
     Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-Brevard
     County Line to Sebastian Inlet 0-20 nm.

&&

Rodriguez/Haley/Kelly
Hazardous weather outlook, Mar 16, 10:11 AM EDT, 5 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1011 AM EDT Wed Mar 16 2022

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-170300-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Southern Brevard-Osceola-
Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia-
Southern Lake-Northern Brevard-
1011 AM EDT Wed Mar 16 2022

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Numerous showers and lightning storms will develop across east-
central Florida this afternoon and early evening. Some storms will
become strong to severe, with storms expected between 2 PM this
afternoon to around 10 PM this evening.

The strongest storms could produce wind gusts of 60 mph or
greater, hail of 1 to 2 inches in diameter, frequent lightning,
and torrential downpours. Move indoors to safety at the first sign
of threatening skies, or if you hear thunder. Make sure you have
multiple ways of receiving weather alerts.

.FLOOD IMPACT...
Localized rainfall amounts up to 3 inches will be possible from
storms this afternoon. This could result in minor flooding of
poorly drained, low-lying and urban areas.

.MARINE THUNDERSTORM GUST IMPACT...
Thunderstorm wind gusts of 35 knots or greater will be possible
mainly late this afternoon and early evening as storms cross area
lakes, the Intracoastal Waterway, and nearshore Atlantic.

.WATERSPOUT IMPACT...
A waterspout or two will be possible as strong to severe storms
move eastward across the peninsula, then the Intracoastal and
nearshore Atlantic waters this afternoon and early evening.

.WIND AND SEA IMPACT...
Small craft should exercise caution in the offshore waters from
Volusia County for seas up to 6 feet.

.RIP CURRENT IMPACT...
There is a moderate risk of dangerous rip currents continues at
the central Florida Atlantic beaches today. Swim only within
sight of a lifeguard and never enter the ocean alone.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
Scattered showers and a few lightning storms are expected to
develop across the region both Friday and Saturday afternoons.
A few storms will also be possible Sunday afternoon, mainly south
of Lake Kissimmee and Melbourne.

A moderate risk of dangerous rip currents is expected to continue
this week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today and tonight.

Rodriguez/Watson

In the hours before

Special weather statement, Mar 16, 2:27 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Melbourne FL
227 PM EDT Wed Mar 16 2022

FLZ053-161915-
Osceola FL-
227 PM EDT Wed Mar 16 2022

...A strong thunderstorm will impact portions of northwestern Osceola
County through 315 PM EDT...

At 226 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Lake Wales, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
West Lake Toho and Poinciana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Florida.

&&

LAT...LON 2831 8134 2804 8115 2796 8135 2798 8138
      2800 8139 2800 8142 2805 8146 2806 8146
      2806 8144 2804 8143 2803 8139 2801 8138
      2804 8136 2807 8137 2807 8135 2808 8135
      2809 8145 2814 8146 2814 8152 2815 8152
TIME...MOT...LOC 1826Z 234DEG 20KT 2801 8153

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Haley
Special weather statement, Mar 16, 3:03 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Melbourne FL
303 PM EDT Wed Mar 16 2022

FLZ064-161945-
Martin FL-
303 PM EDT Wed Mar 16 2022

...A strong thunderstorm will impact portions of eastern Martin
County through 345 PM EDT...

At 302 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Lion Country Safari Park, or 11 miles south of
Indiantown, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Jupiter, Stuart, Tequesta, Jupiter Island and Palm City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Florida.

&&

LAT...LON 2697 8008 2697 8014 2695 8015 2696 8049
      2727 8021 2726 8020 2728 8020 2729 8019
      2714 8011 2707 8008
TIME...MOT...LOC 1902Z 224DEG 30KT 2686 8043

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Weitlich
Special weather statement, Mar 16, 3:35 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Melbourne FL
335 PM EDT Wed Mar 16 2022

FLZ045-046-053-162015-
Osceola FL-Orange FL-Seminole FL-
335 PM EDT Wed Mar 16 2022

...A strong thunderstorm will impact portions of eastern Seminole,
southeastern Orange and north central Osceola Counties through 415 PM
EDT...

At 335 PM EDT, Doppler radar was tracking strong thunderstorms near
Orlando International Airport, moving northeast at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Orlando, Kissimmee, Sanford, Oviedo and Winter Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Florida.

&&

LAT...LON 2850 8143 2883 8125 2883 8124 2880 8120
      2880 8118 2878 8118 2879 8117 2869 8102
      2868 8102 2866 8101 2863 8101 2858 8094
      2857 8093 2825 8128 2839 8146
TIME...MOT...LOC 1935Z 216DEG 30KT 2845 8126

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Haley

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 8:28 PM EDTTornado WarningMLBOrange32 min
Mar 15, 8:58 PM EDTSpecial Weather StatementMLBLake32 min
Mar 15, 9:35 PM EDTSpecial Weather StatementMLBOrange25 min
Mar 15, 9:56 PM EDTSpecial Weather StatementMLBOrange34 min
Mar 15, 10:19 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola16 min
Mar 15, 10:20 PM EDTSevere Thunderstorm WarningMLBMartin, Saint Lucie40 min
Mar 15, 10:21 PM EDTTornado WarningMLBOrange, Osceola24 min
Mar 15, 10:30 PM EDTSpecial Weather StatementMLBVolusia30 min
Mar 15, 10:42 PM EDTTornado WarningMLBOrange, Osceola33 min
Mar 15, 11:11 PM EDTTornado WarningMLBOrange34 min
Mar 15, 11:16 PM EDTSpecial Weather StatementMLBLake59 min
Mar 15, 11:44 PM EDTSevere Thunderstorm WarningMLBOrange31 min
Mar 16, 12:03 AM EDTTornado WarningMLBBrevard, Orange27 min
Mar 16, 12:22 AM EDTSpecial Weather StatementMLBOsceola38 min
Mar 16, 12:27 AM EDTSpecial Weather StatementMLBSeminole48 min
Mar 16, 12:32 AM EDTSpecial Marine WarningMLB88 min
Mar 16, 2:27 PM EDTSpecial Weather StatementMLBOsceola48 min
Mar 16, 2:45 PM EDTSevere Thunderstorm WarningMLBOsceola60 min
Mar 16, 3:03 PM EDTSpecial Weather StatementMLBMartin42 min
Mar 16, 3:16 PM EDTSevere Thunderstorm WarningMLBMartin44 min
Mar 16, 3:32 PM EDTSpecial Marine WarningMLB58 min
Mar 16, 3:35 PM EDTSpecial Weather StatementMLBOrange, Seminole40 min
Mar 16, 3:51 PM EDTSpecial Marine WarningMLB114 min
Mar 16, 4:05 PM EDTSpecial Weather StatementMLBSeminole40 min
Mar 16, 4:22 PM EDTSpecial Marine WarningMLB53 min
Mar 16, 4:26 PM EDTSevere Thunderstorm WarningMLBVolusia34 min
Mar 16, 4:44 PM EDTSevere Thunderstorm WarningMLBBrevard, Indian River36 min
Mar 16, 5:11 PM EDTSpecial Marine WarningMLB64 min
Mar 16, 5:12 PM EDTSpecial Weather StatementMLBVolusia33 min
Mar 16, 5:37 PM EDTSpecial Weather StatementMLBLake23 min
Mar 16, 5:43 PM EDTSpecial Weather StatementMLBIndian River, Martin, Saint Lucie32 min
Mar 16, 5:56 PM EDTSpecial Weather StatementMLBLake, Seminole49 min
Mar 16, 6:00 PM EDTSpecial Marine WarningMLB2 hr
Mar 16, 6:00 PM EDTSevere Thunderstorm WarningMLBLake, Orange, Seminole, Volusia45 min
Mar 16, 6:14 PM EDTSpecial Weather StatementMLBIndian River, Saint Lucie61 min
Mar 16, 6:41 PM EDTSevere Thunderstorm WarningMLBSeminole, Volusia49 min
Mar 16, 6:54 PM EDTSpecial Marine WarningMLB66 min

Nearby

Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.